MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US SIGMA CRVD XLK INS 4 8MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 1581-14-108
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Adhesion(s) (1695); Pain (1994); Limited Mobility Of The Implanted Joint (2671); No Code Available (3191)
Date of Event 01/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Medical records received on ad 27 feb 2020 were reviewed on ad (b)(6) 2020 by a clinician to identify product issues and/or patient harms.Patient received left primary pfc sigma tka to treat degenerative joint disease of the left knee.The patella was resurfaced, and depuy cement x 2 was utilized.The procedure was completed without reported complications.Primary implant sticker sheet is available on page 11 of the medical records.On (b)(6) 2014, the patient sent a letter to depuy with complaints of a ¿snapping¿ in the knee joint when moving.On (b)(6) 2020, the patient sent a letter to depuy with complaints of pain, emotional distress, and, ¿being restricted in what and how¿ he could accomplish daily tasks.Records indicate the patient was revised due to pain.Upon entering the knee, the surgeon identified and excised pericapsular scar tissue before removing the tibial insert.The femoral component, patella, and tibia were all revised due to loosening at an unknown interface.The patient was then implanted with depuy revision knee components utilizing unknown cement.The procedure was completed without complications.Doi: (b)(6) 2014; dor: (b)(6) 2020; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This is a duplicate of 1818910-2020-06323.Mfr# is being retracted as it is a report duplication.1818910-2020-06323 will be kept for investigational purposes.

Brand Name
SIGMA CRVD XLK INS 4 8MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key9780281
Report Number1818910-2020-06668
Device Sequence Number2788054
Product Code JWH
UDI-Device Identifier10603295063506
UDI-Public10603295063506
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model Number1581-14-108
Device Catalogue Number158114108
Device Lot Number7900044
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/03/2020
Supplement Date Received by Manufacturer04/01/2020
Initial Report FDA Received Date03/03/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIGMA MOD TIB TRAY CEM SZ4; PFC*SIGMA C/R NPOR FEM LT SZ5; PFC*SIGMA/OV/DOME PAT 3PEG,38; SIGMA CRVD XLK INS 4 8MM; SMARTSET HV BONE CEMENT 40G; SMARTSET HV BONE CEMENT 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR